Are you experiencing Tinnitus or a case of ringing in the ears, after getting your Covid shot? Whether you took Johnson, Moderna or the Pfizer vaccine, there have been many reports that the vaccine causes Tinnitus. This can be verified at the VAERS database. VAERS stands for vaccine adverse event reporting System. It is a database that is supervised and overseen by the Federal government. It relies on user submitted reports of symptoms experienced after taking a vaccine. It’s essentially a watchdog agency that the government uses to screen vaccines for their safety. When a certain symptom is reported in a widespread manner, the FDA gets involved and investigates the risk further.
As of now, Johnson or the Janssen and Janssen vaccine has been known to cause Tinnitus as a potential side effect. But, reports of Moderna and Pfizer causing the same are also coming in as we speak.
From what we can gather through our evidence, there seems to be a very little to small chance of getting Tinnitus as a direct result of taking a Covid vaccine shot.
What must you do if your vaccine gave you Tinnitus? There’s unfortunately not much to do other than to just wait out a period to see if Tinnitus will go away. Most times, simply waiting will make the ringing eventually go away. You will typically experience these signs that Tinnitus is going away, before it does. Patients have reported that Tinnitus caused by their vaccine goes away within a period of about 30 days. Unfortunately, if it persists beyond that, it is more chronic in nature. Since Covid vaccines are relatively new, it is unclear how long Tinnitus will last if it doesn’t go away in the first 30 days after getting your jab. We are waiting on more data to confirm that.
As to why Covid vaccine might cause a reaction like Tinnitus, there are many theories. These are just theories. It is important to remember that. One theory is that there’s a lot of stress and anxiety concerning the taking of a vaccine. Many people have been compelled to take the vaccine to retain their employment or to participate in social events that require mandatory vaccination. Taking a vaccine when you don’t believe in it can cause a lot of stress and emotional trauma. Tinnitus is a condition that can be triggered or made worse by stress and anxiety. There’s a chance that you were already a candidate for Tinnitus and the vaccine was just the trigger to onset it.
Even if you think your Tinnitus was caused by the Covid vaccine, it is recommended that you get your hearing checked out. There’s a chance that hearing loss might have coincided with your Tinnitus. In such cases, wearing hearing aids can help you lessen the intensity of Tinnitus or even possibly resolve it, if you caught it early.